# SDR AALA202212162070

- Difficulty date: November 24, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cover
- Part number: D53112622000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR BEAM JOINT COVER BETWEEN FR 12 AND FR 16 AT  -Y81. MAINTENANCE REPLACED FLOOR BEAM JOINT COVER PER SRM 51-72-111.
